# SDR VJ9800174

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1A3317933178
- Condition: Cracked
- Location: Ws 58.768
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT, STA 58.768.  VERTICAL ATTACH WEB CRACKED APPROXIMATELY 1 INCH.  REMOVED EXISTING REPAIR AND REPAIRED SLAT WEB IAW EO 9-27-003.
